# SDR MWEA010622

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99234843
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKED NUT PLATE HOLES IN SUBFLOOR BENEATH THE NR 4 SEAT TRACK BETWEEN STATION 200 - 218.  FABRICATED AND INSTALLED REPAIR DOUBLER.
